# SDR REXA2015020300206

- Difficulty date: February 3, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-27-680-100 PNL 684EB CHAFED.  PNL 684EB FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  LOCATED & DRILLED FASTENER HOLES IN NEW PNL IAW SRM 51-40-11-001-001-A01.
